Derivation of Anomalous Commutator and Jacobian From Very General Conditions

Zhang, YZ (1989) Derivation of Anomalous Commutator and Jacobian From Very General Conditions. Physical Review Letters, 62 19: 2221-2224. doi:10.1103/PhysRevLett.62.2221

Attached Files (Some files may be inaccessible until you login with your UQ eSpace credentials)
Name Description MIMEType Size Downloads
UQ254851.pdf Full text (open access) application/pdf 120.11KB 0

Author Zhang, YZ
Title Derivation of Anomalous Commutator and Jacobian From Very General Conditions
Journal name Physical Review Letters   Check publisher's open access policy
ISSN 0031-9007
Publication date 1989-05
Sub-type Article (original research)
DOI 10.1103/PhysRevLett.62.2221
Open Access Status File (Publisher version)
Volume 62
Issue 19
Start page 2221
End page 2224
Total pages 4
Language eng
Q-Index Code C1
Q-Index Status Provisional Code
Institutional Status Unknown

Document type: Journal Article
Sub-type: Article (original research)
Collection: ResearcherID Downloads
 
Versions
Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 8 times in Thomson Reuters Web of Science Article | Citations
Scopus Citation Count Cited 8 times in Scopus Article | Citations
Google Scholar Search Google Scholar
Created: Tue, 11 Oct 2011, 12:08:56 EST by System User on behalf of Scholarly Communication and Digitisation Service